Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Remicade and skin rash


09-16-2008, 06:11 PM   #1
Jeff D.
Senior Member
 
Join Date: Apr 2006
Remicade and skin rash

Ever since my last infusion of Remicade I have developed a skin rash on my face. It's not itchy but it's peeling like a sunburn. Today in math class one of the tutors asked me if I had this type of dermatitis, I can't remember what specific kind, but he said I need to start taking showers less then four minutes or it could get worse. Have any of you guys experienced this?
09-17-2008, 10:29 AM   #2
GoJohnnyGo
One Badass Dude
 
GoJohnnyGo's Avatar
 
Join Date: Aug 2008
Location: Calgary, Alberta
My friend is having the same problem. I'll ask him about it.

Apparently he's switching to Humira.
09-17-2008, 10:45 PM   #3
Ghostwind
Member
 
Ghostwind's Avatar
 
Join Date: Jul 2008
Location: Fort Wayne, Indiana
Remicade causes my skin to become really dry to the point where it flakes like a sunburn. I use Lac-Hydrin lotion to counter it.
__________________

"Hey, you know how it goes... you get together with your party, somebody casts Confusion, someone else starts popping Illusions, next thing you know, there's a nymph and a Dryad ... all I'm saying is that what happens in Vegas is supposed to stay in Vegas."

LiveJournal Musings
09-17-2008, 10:55 PM   #4
Jeff D.
Senior Member
 
Join Date: Apr 2006
Thanks guys I think I may have figured out what it is. I'll try to the internet treatments for a week and then see what happens.
09-18-2008, 12:12 AM   #5
GoJohnnyGo
One Badass Dude
 
GoJohnnyGo's Avatar
 
Join Date: Aug 2008
Location: Calgary, Alberta
My buddy said after four years, Remicade's effectiveness is wearing off. His rash is all over -- likely because of an allergic reaction to something. He has yet to get this confirmed, though.
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Remicade and skin rash
Thread Tools


All times are GMT -5. The time now is 12:44 PM.
Copyright 2006-2017 Crohnsforum.com